# SDR DALA2020081402794

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 89,984 hours, 39,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD EXIT LIGHTS ARE INOPERATIVE. CORRECIVE ACTION: REPLACED BATTERY CHARGER M731 AND REPLAMPED. SYSTEM OPERATION IS NORMAL.
